# SDR REXA2014022700241

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 20,293 hours, 17,376 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AS WE TRANSFERRED CONTROLS THEN EXITED RWY 36R, THE LT BRAKE DID NOT RELEASE.  A COUPLE SECONDS AFTER EXITING THE RNWY IT RELEASED.  BRAKING FROM THAT POINT STILL FELT AS IF PARTIAL BRAKES WERE BEING APPLIED EVEN WHEN I WAS NOT APPLYING BRAKES.  BLED LT INBD & LT OTBD MLG BRAKES IAW AMM 32-43-00.  LT OTBD HAD LARGE QTY OF AIR.  PERFORMED BRAKE CHECK IAW AMM 32-43-00 & TAXI CHECK, COULD NOT DUPLICATE STICKING BRAKE.  BRAKE TEMPS NORMAL READING 3, 3, 4 & 3.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
